# SDR SIMA2020052126008

- Difficulty date: March 26, 2020
- Submitted: May 21, 2020
- Operation: Air carrier
- Aircraft: N238NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000584
- Aircraft time: 9,882 hours, 6,452 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81502
- Condition: Worn
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIP NEXT TO THE WARDROB WORN-C/A-REMOVED AND REPLACED EMERGENCY LIGHT STRIP NEXT TO THE WARDROB IAW EMB 175 AMM 35-50-21. OPS CHECK GOOD.
